# SDR FDEA202312071924

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 96,745 hours, 20,504 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ACG74531
- Part serial: MAY160337
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 HRS 46 MINS INTO THE FLIGHT RECEIVED A LEVEL 1  TIRE PRESSURE LOW. THE LEFT NOSE WHEEL SHOWED 132  PSI, THE RIGHT SHOWED 178 PSI. DURING THE REMAINDER  OF THE FLIGHT THE PRESSURE DROPPED DROPPED TO 88  PSI FOR THE LEFT AND 160 FOR THE RIGHT NOSEWHEEL.  AFTER LANDING TAXI AND BLOCK IN THE LEFT PSI CAME  UP TO 111, THE RIGHT TO 221.   VERIFIED TIRE PRESSURE INDICATION, REPLACED LH NLG  TIRE PER ABOVE REF, TIRES SVC'D TO NORMAL LIMITS,  OPS CHK GOOD
